# SDR USAA2014082900003

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 21,310 hours, 7,079 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT FWD CARGO FLOOR PANEL 131AF FOUND DELAMINATION BETWEEN FRAME 24A TO 28.  REPLACED FWD CARGO FLOOR PANEL IAW AMM 53-22-14.
